# SDR ABXA9900032

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 2760 · Drag Control System
- Part: Support
- Part number: 3923254503
- Condition: Cracked
- Location: Lt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT INBOARD SPOILER TORQUE TUBE INBOARD SUPPORT CRACKED.  REPLACED SUPPORT IAW DC9 SRM 51-30-1.
